# SDR SWIA200414103

- Difficulty date: November 11, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 1,892 hours, 1,138 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 766389L
- Part serial: 0481
- Condition: Malfunctioned
- Location: Slat/Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SPLR/STAB FAULT, RUD LIMITER FAULT & PITCH FEEL FAULT DISPLAYED ON EICAS.  REMOVED AND REPLACED SFECU NR 1 IAW CRJ MM 27-51-05.  COMPLIED WITH SLAT/FLAP AUTO RIG AS REQUIRED.  OPERATIONAL CHECK GOOD.
